# SDR SWAA2022021657495

- Difficulty date: July 18, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 49,171 hours, 28,815 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TRAILING EDGE FIXED WEDGE PANEL I/B OF RIB DEFLECTOR SEAL RETAINER FOR BULB SEAL IS CRAKED AS VIEWED FROM FWD SIDE. / REMOVED AND REPLACED SEAL RETAINER IAW B737 SRM 51-40-02-0G-0 PG 2 AND 51-40-05-0G-0 PG 6 AN DBOEING DWG# 115A2930 REV-
